MAUDE Adverse Event Report: EDWARDS LIFESCIENCES CARPENTIER-EDWARDS PERIMOUNT RSR PERICARDIAL BIOPROSTHESIS; REPLACEMENT HEART-VALVE

EDWARDS LIFESCIENCES CARPENTIER-EDWARDS PERIMOUNT RSR PERICARDIAL BIOPROSTHESIS; REPLACEMENT HEART-VALVE
Model Number 2800
Medical Device Problem Code Intravalvular regurgitation (4068)
Health Effect - Clinical Codes Chest Pain (1776); Dizziness (2194)
Date of Event 05/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: additional manufacturer narrative: the device was not returned for evaluation, as it remains implanted.The investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
 
Event or Problem Description
It was reported and learned through investigation that a patient with a 27mm 2800 aortic valve, implanted in the pulmonic position, underwent a valve-in-valve procedure after an approximate implant duration of 8 years, 7 months due to severe pulmonic regurgitation and moderate stenosis.The patient presented with chest pain and dizziness.The tpvr was performed with a 29mm 9600tfx transcatheter valve.The patient was transferred to the pacu in stable condition post procedure.
 
Additional Manufacturer Narrative
H11: additional manufacturer narrative: updated: b4, g3, g6, h2, h6 (type of investigation, investigation findings, investigation conclusions).Based on the information available, the device was intentionally used outside the way it was designed and intended.The performance, safety, efficacy, longevity, and durability of bioprosthetic valves have not been determined when the product is used outside the scope of its intended use and/or its studied population.Regurgitation is a common manifestation of bioprosthetic valve and valved conduit dysfunction.Common intraoperative factors that may cause or contribute to acute post-procedural regurgitation include device distortion; device interaction with patient anatomy or other devices; leaflet damage, and incorrectly sized valve seated.Non-structural valve dysfunction (nsvd), endocarditis and/or thrombosis may also cause or contribute to acute post-procedural regurgitation.Complaints reported with regurgitation as the primary complaint code are not typically attributed to manufacturing-related nonconformances.There is no evidence to suggest a manufacturing defect caused or contributed to the reported event.There is insufficient information available regarding patient or procedural factors known to cause or contribute to regurgitation.Therefore, a definitive root cause cannot be conclusively determined.The device history record (dhr) review was completed and this device passed all manufacturing and sterilization inspections prior to release for distribution.There were no issues identified that would have impacted this event.

Brand Name
CARPENTIER-EDWARDS PERIMOUNT RSR PERICARDIAL BIOPROSTHESIS
Common Device Name
REPLACEMENT HEART-VALVE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES, LLC
1 edwards way
irvine CA 92614
Manufacturer Contact
saurav singh
1 edwards way
mle fl2- office m2013
irvine, CA 92614
9492506615
MDR Report Key22177572
Report Number2015691-2025-04731
Device Sequence Number9209220
Product Code DYE
UDI-Device Identifier00690103021684
UDI-Public(01)00690103021684(17)200622
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P860057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/22/2020
Device Model Number2800
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2025
Supplement Date Received by Manufacturer07/15/2025
Initial Report FDA Received Date06/10/2025
Supplement Report FDA Received Date07/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/23/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age36 YR
Patient SexFemale